Note: Asymptotic regulation for distributed parameter systems via zero dynamics inverse design

Authors

  • C. I. Byrnes,

  • D. S. Gilliam,

  • C. Hu,

  • V. I. Shubov


The article from this issue, “Asymptotic regulation for distributed parameter systems via zero dynamics inverse design” by C. I. Byrnes, D. S. Gilliam, C. Hu and V. I. Shubov was previously published in Volume 23, Issue 3, February 2013 of the International Journal of Robust and Nonlinear Control. The full text of this article can be read on Wiley Online Library: http://onlinelibrary.wiley.com/doi/10.1002/rnc.1833/abstract

Ancillary